# SDR CALA2025092909368

- Difficulty date: September 25, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 94,044 hours, 19,604 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Contactor
- Part number: A703CD
- Condition: Missing
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU CRANK CONTACTOR U/S ON FIT. APU CRANK CONTACTOR FOUND TO BE MISSING END STOP CAUSING CONTACTS TO BE MADE, NOTICED AFTER UNCOMMANDED APU START ON APU BATTERY CONNECTION. DEFECTIVE ON FIT APU CONTACTOR REPLACED AS PER AMM  TASK 49-41-05-404-005.  APU CRANK CONTACTOR WAS CLOSED ON FIT UNABLE TO NOTICE THIS, WHEN APU BATTERY CONNECTED LARGE SPARKS PRESENT & APU BEGAN TO TURN UNCOMMANDED.  ON OPENING OF COMPONENT AN INTERNAL STOP WAS FOUND TO NOT BE FITTED ALLOWING THE SPRING OF THE RELAY TO PUSH THE CONTACTORS TOGETHER CAUSING CIRCUIT TO BE COMPLETE RISKING ELECTRICUTION & FIRE AS WELL AS CAUSING UNCOMMANDED ENGAGMENT OF APUNSTARTER.
